# SDR EE4Y2018041906378

- Difficulty date: March 20, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,992 hours, 29,261 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 178 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BS 178 BULKHEAD, FOUND A VERTICAL BEAM CRACKED AT RBL 5.7 AND WBL 181.5. THE DAMAGED VERTICAL BEAM WAS REPAIRED IAW SB 737-53A1225.
